# SDR AALA201908209057

- Difficulty date: July 5, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Unknown
- Location: Frames 2-4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDOW CUT OUT LEFT HAND CONTINUITY FITTING BETWEEN FR 2 AND FR 4 AT Y0 REQUIRES REPLACEMENT PER EA 295865 IN CONJUNTION WITH REPAIR OF THE WINDOW POST AREA. REPLACED CONTINUITY FITTING PER EA 295865.
